# SDR FDEA201203281161

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 786 TO 810 RBL 45 HAS DAMAGE.  SEAT TRACK R & R WITH FABRICATED SEAT TRACK INSTALLED IAW SRM 51-40-02 REV 105 AND DWG 143N5080 SHT 5, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
